Jump to content
KAVI Support Forum
Sign in to follow this  
Guest DianaO

Retinol

Recommended Posts

Guest DianaO

I have just ordered the Retinol product for use on my face and neck. Can I use this on my neck? Will it be irritating? The retinol product that I currently use at a lower percentage causes some irritation. It seems to cause pimples! Or it irritates latent pimples.....

Share this post


Link to post
Share on other sites

The delivery vehicle for retinol in the KAVI serum is designed specifically to reduce irritation without compromising absorption of the active ingredient.

 

However, the formation of pimples could be a histamine reaction indicating either (a) overuse of the topical or (B) an allergy to some ingredient in the topical.

 

If you have the same experience with KAVI Enhanced Retinol, it would be advisable first to increase application intervals by two (cut usage in half). If new formations do not cease completely, increase intervals again by two. If pimples are still forming, then a milder anti-aging treatment like Complex C may be more appropriate.

Share this post


Link to post
Share on other sites

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...